Asymptotic behavior of critical indecomposable multi-type branching processes with immigration

Danka, Tivadar, Pap, Gyula: Asymptotic behavior of critical indecomposable multi-type branching processes with immigration.
ESAIM-PROBABILITY AND STATISTICS, 20. pp. 238-260. ISSN 1292-8100 (2016)

[img]
Preview
Text
T. Danka, G. Pap - Asymptotic behavior of critical indecomposable multi-type branching processes with immigration.pdf - Accepted Version

Download (466kB) | Preview
Item Type: Article
Journal or Publication Title: ESAIM-PROBABILITY AND STATISTICS
Date: 2016
Volume: 20
Page Range: pp. 238-260
ISSN: 1292-8100
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
SWORD language: angol
MTMT id: 3036075
DOI id: https://doi.org/10.1051/ps/2016010
Date Deposited: 2017. Mar. 14. 19:40
Last Modified: 2019. Jun. 14. 11:11
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/7491
Web of Science® Times Cited: 2 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year